Header

UZH-Logo

Maintenance Infos

Matrix extensions and eigenvalue completions, the generic case


Helton, W; Rosenthal, J; Wang, X (1997). Matrix extensions and eigenvalue completions, the generic case. Transactions of the American Mathematical Society, 349(8):3401-3408.

Abstract

In this paper we provide new necessary and sufficient conditions for the so-called eigenvalue completion problem.

Abstract

In this paper we provide new necessary and sufficient conditions for the so-called eigenvalue completion problem.

Statistics

Citations

15 citations in Web of Science®
15 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

50 downloads since deposited on 16 Mar 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1997
Deposited On:16 Mar 2010 08:32
Last Modified:06 Dec 2017 20:58
Publisher:American Mathematical Society
ISSN:0002-9947
Additional Information:First published in [Trans. Amer. Math. Soc. 349 (1997), 3401-3408], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0002-9947-97-01975-2

Download

Download PDF  'Matrix extensions and eigenvalue completions, the generic case'.
Preview
Filetype: PDF
Size: 205kB
View at publisher